| Catalog Number |
CXI-4.0-35-135-P-NS-DAV |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/28/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_cap(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
Cxi catheter was used to cross a distal popliteal lesion.As the physician was torquing the hub of the catheter, the hub detached.The catheter was removed and another of the same device was used to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require and additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.